# SDR IPXA2022081085084

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: A5796040221500
- Part serial: NSN
- Condition: Broken
- Location: #2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRT WING #2 FLAP O/B END ANGLE BRACKET BROKEN/MISSING.REMOVED AND REPLACED IAW SRM 51-40-21.
